Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Affecting central nervous system (CNS)
Oct 26, 2000

How does the HIV affects the CNS? which are the symptoms? thanks

Theo

Response from Dr. Boyle

HIV can affect the central nervous system (CNS) in many ways, both directly and by causing poor immune function which allows other pathogens or diseases to do damage. This can lead to many, many symptoms and problems including dementia, meningitis, loss of strength or sensation to certain parts of the body, loss of consciousness and death. For more details, you can read about this on this website. BB

Brian Boyle, M.D., J.D.



Previous
My fingernails and toenails are changing colors
Next
Prozac & Wellbutrin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement